Go to AfricaBib home

Go to AfricaBib home Education in Africa Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:Sur le r-le de la variable didactique grandeur des nombres et des représentations variées de la soustraction dans la résolution des problémes soustractifs
Authors:Katembera I.
Mande K.
Year:1989
Periodical:Pistes et recherches
Volume:4
Issue:2
Pages:219-227
Language:French
Notes:ills.
Geographic term:world
Subjects:education
mathematics
Teaching
Views